# SDR REXA2018091700864

- Difficulty date: September 17, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 31,254 hours, 30,068 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Pbe
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 BROKEN PBE SEAL ON COCKPIT PBE. REPLACED PBE SEAL, NO MAINTENANCE REQUIRED AT THIS TIME. A/C OK FOR SVC.
